Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on orderability and Dehn filling


Authors: Christopher Herald and Xingru Zhang
Journal: Proc. Amer. Math. Soc. 147 (2019), 2815-2819
MSC (2010): Primary 20F60, 57M05, 57M25
DOI: https://doi.org/10.1090/proc/14445
Published electronically: March 15, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We improve upon a recent result of Culler and Dunfield on orderability of certain Dehn fillings by removing a difficult condition they required.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F60, 57M05, 57M25

Retrieve articles in all journals with MSC (2010): 20F60, 57M05, 57M25


Additional Information

Christopher Herald
Affiliation: Department of Mathematics and Statistics, University of Nevada, Reno, Nevada 89557
Email: herald@unr.edu

Xingru Zhang
Affiliation: Department of Mathematics, University at Buffalo, Buffalo, New York 14260
Email: xinzhang@buffalo.edu

DOI: https://doi.org/10.1090/proc/14445
Received by editor(s): June 29, 2018
Received by editor(s) in revised form: October 16, 2018
Published electronically: March 15, 2019
Additional Notes: The first author was partially supported by a grant from the Simons Foundation (#523337).
Communicated by: David Futer
Article copyright: © Copyright 2019 American Mathematical Society